MAUDE Adverse Event Report: I.T.S. GMBH SPIRAL DRILL, CANNULATED, D=1.75MM/D=1.0MM, L=100MM

I.T.S. GMBH SPIRAL DRILL, CANNULATED, D=1.75MM/D=1.0MM, L=100MM
Model Number 61175-100
Health Effect - Clinical Code No Information (3190)
Date of Event 11/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the dhf and no deviation was detected.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for scaphoid fixation treatment.<30 min delay to remove the fractured drill part.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during surgery, the drill bit fractured inside the patient.Original implant date (b)(6) 2019.

Brand Name
SPIRAL DRILL, CANNULATED, D=1.75MM/D=1.0MM, L=100MM
Common Device Name
SPIRAL DRILL, CANNULATED, D=1.75MM/D=1.0MM, L=100MM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key9339689
Report Number3004369035-2019-00014
Device Sequence Number382370
Product Code HTW
UDI-Device Identifier09120047301135
UDI-Public09120047301135
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number61175-100
Device Catalogue Number61175-100
Device Lot Number26/F44273
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date11/19/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;